• +1 (307) 274-3038/274-3039
  • info@colloquiumonline.com
  • Cheyenne, Wyoming

Leonid Shaikhet

 Professor

 Donetsk State University of Management

  Ukraine
Biodata
Leonid Shaikhet received the M.Sc. degree in mathematics from Donetsk State University (Ukraine) in 1971, the Ph.D degree (candidate of science) from Kiev Institute of Mathematics (Ukraine) in 1981 and the Dr. Phys.-Math. Sc. from Kiev State University in 1991. During 1992-2015 he was Professor and Head of Mathematical Department in Donetsk State University of Management. From 2016 until now he is a Research Professor of School of Electrical Engineering in Tel-Aviv University and of Department of Mathematics in Ariel University, Israel. His basic research interests include stability and optimal control of stochastic time-delay systems. He is the author of 5 monographs: 1. Andreeva  E.A., Kolmanovskii V.B., Shaikhet L.E. Control of hereditary systems. Moscow, Nauka, 1992 (in Russian). 2. Kolmanovskii V.B., Shaikhet L.E. Control of systems with aftereffect. American Mathematical Society, 1996. 3. Shaikhet L. Lyapunov functionals and stability of stochastic difference equations. Springer, 2011. 4. Shaikhet L. Lyapunov functionals and stability of stochastic functional differential equations. Springer, 2013. 5. Shaikhet L. Optimal control of stochastic difference Volterra equations. An introduction. Springer, 2015.